# SDR AALA202109170369

- Difficulty date: September 16, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 82,560 hours, 10,066 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Out Of Position
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT HAND AISLE EXIT SIGN BY SEAT 1H, CALL LIGHT SHOWS ORANGE INSTEAD OF BLUE WHEN FACING FORWARD. PROPERLY INSTALLED AFT PER AMM 23-33-00.
